# SDR 97ZZZX3496

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Northwest Helicopters Inc, repair station NTWR993G
- Aircraft: N85NW
- Make and model: Bell UH-1H
- Aircraft serial: 6600792
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Driveshaft
- Part number: SKCP2281103
- Condition: Failed
- Location: Eng Transmission
- Part time: 903 hours
- Stage of operation: EX
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DRIVESHAFT CAUSED HIGH FREQUENCY VIBRATION DURING EXTERNAL LOAD OPERATIONS.  DRIVESHAFT FAILED COMPLETELY AFTER APPROXIMATELY ONE MINUTE WHILE AIRCRAFT WAS RETURNING TO ITS LANDING AREA.  AIRCRAFT SUSTAINED HARD LANDING WITH NO PILOT INJURIES.
